Journal article icon

Journal article

TRANSITIONS OF AN INTERNAL DEGREE OF FREEDOM WITHIN AN INCOMMENSURATE PHASE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.27.4251
Journal:
Physical Review B More from this journal
Volume:
27
Issue:
7
Pages:
4251-4255
Publication date:
1983-01-01
DOI:
ISSN:
0163-1829
Pubs id:
pubs:14055
UUID:
uuid:6e1d2679-4fbb-42a4-b936-e03b59b14a32
Local pid:
pubs:14055
Source identifiers:
14055
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP